My 35 year old son in law has been diagnosed with coats disease. He is an active duty soldier who has spent over 3 of the last 5 years deployed and fighting the war. It was upon returning that he was diagnosed. We've read some about coats disease but are wondering if there's any possibility that this condition could be caused by some factor attributed with wearing kevlar helmets all this time. He was not wounded, nor does he believe that he suffered any head trauma but it seems a bit suspicious and I have read some info about bad effects of the helmets not allowing head injuries to be immediately apparent. I am sure you don't have enough information to really give me an anser, but I'm wondering if you think he should pursue this? Thanks for any insight you can offer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.